MathSciNet Relay Station
MathSciNet bibliographic data
MR131398 (24 #A1250) 10.32
Eggan, L. C.; Niven, Ivan A remark on one-sided approximation. Proc. Amer. Math. Soc. 12 1961 538–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement